Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1972, Volume 11, Number 5, Pages 588–607 (Mi al1353)  

This article is cited in 4 scientific papers (total in 4 papers)

Computable numerations of families of general recursive functions

S. S. Marchenkov


Full text: PDF file (819 kB)

Bibliographic databases:
UDC: 517.11:518.5
Received: 25.04.1972

Citation: S. S. Marchenkov, “Computable numerations of families of general recursive functions”, Algebra Logika, 11:5 (1972), 588–607

Citation in format AMSBIB
\Bibitem{Mar72}
\by S.~S.~Marchenkov
\paper Computable numerations of families of general recursive functions
\jour Algebra Logika
\yr 1972
\vol 11
\issue 5
\pages 588--607
\mathnet{http://mi.mathnet.ru/al1353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0360232}


Linking options:
  • http://mi.mathnet.ru/eng/al1353
  • http://mi.mathnet.ru/eng/al/v11/i5/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Degtev, “On $p$-Reducibility of Computable Numerations”, Math. Notes, 69:1 (2001), 28–31  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. N. Degtev, M. L. Platonov, “$e$-principal numberings”, Siberian Math. J., 49:2 (2008), 239–245  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. A. Issakhov, “Ideals without minimal elements in Rogers semilattices”, Algebra and Logic, 54:3 (2015), 197–203  mathnet  crossref  crossref  mathscinet  isi
    4. S. A. Badaev, A. A. Issakhov, “Some absolute properties of $A$-computable numberings”, Algebra and Logic, 57:4 (2018), 275–288  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021